RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2005, Volume 6, Issue 3, Pages 139–150 (Mi cheb152)  

ќ среднем значении функции Ёйлера на множестве натуральных чисел, свободных от $k$-ых степеней

S. V. Orlova

Moscow State Pedagogical University

Full text: PDF file (294 kB)

Bibliographic databases:
UDC: 511
Received: 29.08.2005

Citation: S. V. Orlova, “ќ среднем значении функции Ёйлера на множестве натуральных чисел, свободных от $k$-ых степеней”, Chebyshevskii Sb., 6:3 (2005), 139–150

Citation in format AMSBIB
\Bibitem{Orl05}
\by S.~V.~Orlova
\paper ќ среднем значении функции Ёйлера на множестве натуральных чисел, свободных от $k$-ых степеней
\jour Chebyshevskii Sb.
\yr 2005
\vol 6
\issue 3
\pages 139--150
\mathnet{http://mi.mathnet.ru/cheb152}
\zmath{https://zbmath.org/?q=an:1142.11069}


Linking options:
  • http://mi.mathnet.ru/eng/cheb152
  • http://mi.mathnet.ru/eng/cheb/v6/i3/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:81
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020